# SDR CALA0001922

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT FS 1193, LONGERON 30, IN AFT PIT. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-4, 51-10-3, 51-30-1, AND 51-30-2.
